Local Lipschitz numbers and Sobolev spaces

Zürcher, Thomas (2007). Local Lipschitz numbers and Sobolev spaces. Michigan mathematical journal, 55(3), pp. 561-574. Ann Arbor, Mich.: University of Michigan Press 10.1307/mmj/1197056457

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Zürcher, Thomas

ISSN:

0026-2285

Publisher:

University of Michigan Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:01

Last Modified:

12 Jul 2017 10:26

Publisher DOI:

10.1307/mmj/1197056457

Web of Science ID:

000252194400004

URI:

https://boris.unibe.ch/id/eprint/26617 (FactScience: 74688)

Actions (login required)

Edit item Edit item
Provide Feedback